Formes différentielles et suites spectrales
Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 17-37.

Sullivan’s theory of rational homotopy applies the algebra of differential forms to a simplicial set. The article demonstrates that by filtering this algebra a spectral sequence similar to Serre’s can be obtained. The result can be used to study the minimal model of a fibration and to have a new demonstration of Eilenberg-Moore’s spectral sequence.

La théorie de Sullivan de l’homotopie rationnelle introduit l’algèbre des formes différentielles sur un ensemble simplicial. On montre dans cet article qu’en filtrant cette algèbre on peut obtenir une suite spectrale analogue à celle de Serre. On applique ce résultat pour étudier le modèle minimal d’un fibré et pour obtenir une nouvelle démonstration de la suite spectrale d’Eilenberg-Moore.

@article{AIF_1979__29_3_17_0,
     author = {Grivel, Pierre-Paul},
     title = {Formes diff\'erentielles et suites spectrales},
     journal = {Annales de l'Institut Fourier},
     pages = {17--37},
     publisher = {Institut Fourier},
     volume = {29},
     number = {3},
     year = {1979},
     doi = {10.5802/aif.751},
     zbl = {0381.55008},
     mrnumber = {81b:55041},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.751/}
}
TY  - JOUR
AU  - Grivel, Pierre-Paul
TI  - Formes différentielles et suites spectrales
JO  - Annales de l'Institut Fourier
PY  - 1979
DA  - 1979///
SP  - 17
EP  - 37
VL  - 29
IS  - 3
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.751/
UR  - https://zbmath.org/?q=an%3A0381.55008
UR  - https://www.ams.org/mathscinet-getitem?mr=81b:55041
UR  - https://doi.org/10.5802/aif.751
DO  - 10.5802/aif.751
LA  - fr
ID  - AIF_1979__29_3_17_0
ER  - 
%0 Journal Article
%A Grivel, Pierre-Paul
%T Formes différentielles et suites spectrales
%J Annales de l'Institut Fourier
%D 1979
%P 17-37
%V 29
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.751
%R 10.5802/aif.751
%G fr
%F AIF_1979__29_3_17_0
Grivel, Pierre-Paul. Formes différentielles et suites spectrales. Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 17-37. doi : 10.5802/aif.751. http://www.numdam.org/articles/10.5802/aif.751/

[1] A.K. Bousfield and V.K.A.M. Gugenheim, On PL De Rham theory and rational homotopy type, Memoirs of the AMS, Vol. 8, No 179. | MR | Zbl

[2] A. Dress, Zur Spectralsequenz von Faserungen, Inventiones Math., 3 (1967), 172-178. | MR | Zbl

[3] S. Eilenberg and J.C. Moore, Homology and fibrations, Comm. Math. Helv., 40 (1966), 199-236. | Zbl

[4] P. Gabriel and M. Zisman, Calculus of Fractions and homotopy theory, Springer-Verlag (1967).

[5] R. Godement, Théorie des faisceaux, Hermann (1964).

[6] P.P. Grivel, Suite spectrale et modèle minimal d'une fibration, Thèse Université de Genève (1977).

[7] A. Haefliger, Sur la cohomologie de l'algèbre de Lie des champs de vecteurs, Ann. Scient. de l'ENS, 4e Série, t. 9 (1976), 503-532. | Numdam | MR | Zbl

[8] S. Halperin, Lectures on minimal models, Publications internes de l'UER de mathématiques pure et appliquées de Lille I, No 111 (1977).

[9] K. Lamotke, Semisimpliziale algebraische Topologie, Springer-Verlag (1968). | MR | Zbl

[10] S. Maclane, Homology, Springer-Verlag (1975). | Zbl

[11] Séminaire Henri Cartan 1954-1955.

[12] Séminaire sur les formes différentielles sur les ensembles simpliciaux. (Troisième Cycle romand de mathématiques) (1974-1975).

[13] J.P. Serre, Homologie singulière des espaces fibrés, Annals of Math., 54 (1951), 425-505. | MR | Zbl

[14] L. Smith, Homological algebra and the Eilenberg-Moore spectral Sequence, Trans. of the AMS, vol. 129 (1967), 58-93. | MR | Zbl

[15] N.E. Steenrod, Homology with local coefficients, Annals of Math., 44 (1945), 610-627. | MR | Zbl

[16] D. Sullivan, Infinitesimal Computation in Topology, IHES Publications mathématiques, No 47 (1977), 269-331. | EuDML | Numdam | MR | Zbl

[17] M. Vigue-Poirrier and D. Sullivan, The homology theory of the closed geodesic problem, J. Differential Geometry, 11 (1976), 633-644. | MR | Zbl

[18] W. Wen-Tsun, Theory of I*-functor in algebraic topology, Scientia Sinica, Vol. XVIII, No 4 (1975), 464-482. | MR | Zbl

Cited by Sources: